# SDR SCNA2024012716014

- Difficulty date: January 15, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N840SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 17,443 hours, 6,909 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL: DEFECT 765927 - - CORRECTIVE ACTION: DUE TO INSPECTION OF SMOKE IN CABIN PER AMM 05-51-56 AND FIM TASK 21-00 TASK 806 NO FINDINGS FOUND AND VALVE OPERATED NORMALLY THIS CLEARS MEL.
